# SDR SIMA201017207

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 13,588 hours, 11,228 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02981
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FLIGHT 3314 DURING THE ON DESCENT INTO DFW OUT OF FLIGHT LEVEL 360 THE CREW NOTICED A FAINT ODOR OF BURNING /SMOLDERING RUBBER /PLASTIC IN THE COCKPIT.  THE FLIGHT ATTENDANT NOTICED THE ODOR IN THE FRONT OF THE CABIN BUT NOT IN THE REAR OF CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 21-24-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
